On the equivalence of Lie symmetries and group representations

DSpace/Manakin Repository

Search OPUS

Advanced Search


My Account

Show simple item record

dc.contributor.author Craddock, MJ
dc.contributor.author Dooley, AH
dc.date.accessioned 2011-02-07T06:18:02Z
dc.date.issued 2010-08
dc.identifier.citation Journal of Differential Equations, 2010, 249 (3), pp. 621 - 653
dc.identifier.issn 0022-0396
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/13015
dc.description.abstract We consider families of linear, parabolic PDEs in n dimensions which possess Lie symmetry groups of dimension at least four. We identify the Lie symmetry groups of these equations with the (2n+1)-dimensional Heisenberg group and SL(2,R{double-struck}). We then show that for PDEs of this type, the Lie symmetries may be regarded as global projective representations of the symmetry group. We construct explicit intertwining operators between the symmetries and certain classical projective representations of the symmetry groups. Banach algebras of symmetries are introduced. © 2010 Elsevier Inc.
dc.language eng
dc.relation.hasversion Accepted manuscript version en_US
dc.relation.isbasedon 10.1016/j.jde.2010.02.003
dc.rights This is the author’s version of a work that was accepted for publication by Elsevier. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published by Elsevier. en_US
dc.title On the equivalence of Lie symmetries and group representations
dc.type Journal Article
dc.parent Journal of Differential Equations
dc.journal.volume 3
dc.journal.volume 249
dc.journal.number 3 en_US
dc.publocation San Diego en_US
dc.identifier.startpage 621 en_US
dc.identifier.endpage 653 en_US
dc.cauo.name SCI.Mathematical Sciences en_US
dc.conference Verified OK en_US
dc.for 0102 Applied Mathematics
dc.personcode 980626
dc.percentage 100 en_US
dc.classification.name Applied Mathematics en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US
dc.date.activity en_US
dc.location.activity ISI:000278873500007 en_US
dc.description.keywords Partial-Differential-Equations en_US
dc.description.keywords Genetic Algorithm, Hand-Written Graffiti Recognition, Neural Network
pubs.embargo.period Not known
pubs.organisational-group /University of Technology Sydney
pubs.organisational-group /University of Technology Sydney/Faculty of Science
pubs.organisational-group /University of Technology Sydney/Faculty of Science/School of Mathematical Sciences
pubs.organisational-group /University of Technology Sydney/Strength - Quantitative Finance
utslib.copyright.status Open Access
utslib.copyright.date 2015-04-15 12:23:47.074767+10

Files in this item

This item appears in the following Collection(s)

Show simple item record